# SDR ASAA2016062217134

- Difficulty date: June 22, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 38,317 hours, 11,210 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 2688072
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON START, ENGINE VALVE CLOSED LIGHT ON FUEL PANEL REMAINED ILLUMINATED FOR APPROXIMATELY 2 MINUTES AFTER ENGINE START.  ALL OTHER INDICATIONS NORMAL.  LIGHT EXTINGUISHED ON ITS OWN.  ACFT GROUNDED.  R & R NR 2 ENGINE HPSOV SWITCH REF AMM 73-21-09.  OPS CK GOOD, NO FAULTS FOUND ON CHECKS, MEL 73-10, REMOVED.
